# SDR AALA200801810

- Difficulty date: July 8, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 22,553 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AAP3109
- Part serial: A4631
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - LT OVERWING SLIDE HESITATED DURING TEST DEPLOYMENT AND IMMEDIATELY DEFLATED.  SLIDE WAS CAUGHT MOMENTARILY ON LATCH RODS.  FOUND ONE ROD BENT AND ONE SHEARED.  REPLACED SLIDE AND ACTUATORS FOR LT OVERWING DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
